# SDR UALA2011120206629

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 34,019 hours, 13,798 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Failed
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S & FIRST OFFICER'S RUDDER PEDALS WILL NOT RELEASE AND EXTEND WHEN EXTENDED.  REPLACED CAPTAIN'S RUDDER PEDAL ADJUSTER ACTUATOR.
